# SDR FDEA202010282681

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS CORROSION AT LBL 24 STA 1322.  REMOVED CORROSION ON SEAT TRACK STA 1322 LBL 24, IAW B757 SRM 51-10-02.  ORIGINAL MATERIAL .090, REMAINING .034, LOSS .056 OUT OF LIMITS, IAW B757 SRM 53-00-52-1A.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK STA 1320-1540 LBL 24, IAW B757 SRM 51-40-02, 51-40-05, 51-40-08, 53-60-52-01 AND BOEING DWG 146N5120 REV A, DB AND REV B.
